How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Bhumika Your Own Question
Dr Bhumika
Dr Bhumika, Doctor
Category: Health
Satisfied Customers: 3197
Experience:  6 years of experience as family physician, general practitioner; MD Chest Diseases; Allergy, Asthma
14756658
Type Your Health Question Here...
Dr Bhumika is online now
A new question is answered every 9 seconds

I become hot and sweaty all over then become nauseated and

This answer was rated:

I become hot and sweaty all over then become nauseated and very anxious and some shortness of breath, and lightheaded almost to fainting, these do not happen often but at least every 6 weeks they last around 30 minutes and the only relief I get is to sit with a fan blowing on my face and body with a cold damp cloth, after the spell has subsided I am very weak and white in color and exhausted.

Hi,

 

Could you tell me something about your menstrual cycle?

Customer: replied 7 years ago.
Yes I am not having a period very often

Hi,

 

You are going through menopause - and all these symptoms are indicative of pre menopause.

 

You could talk to your doctor about the role of hormone replacement therapy in your case - this wuld help with your symptoms.

 

You should start taking multivitamin tablets, calcium supplements - very essential and take a balanced diet and drink plenty of water and juices - this would laso help with your symptoms.

 

I have tried to give an extensive answer, however please let me know if you need any other information.

Please click - ACCEPT if you find this helpful so that i get paid for my work and the deposit you have made is released. A bonus would be appreciated.

Best regards.

Customer: replied 7 years ago.

I am on HRT .0375 Vivuelle patch twice a week change and 100 mg prometrim 15 days out of the month I do take a multivitamin and calcium and B-12

Hi,

 

That rules out the most possible cause. The other causes woul dnow need to ruled out.

 

There can be many possible reasons for the symptoms that you mention. Some of them may include:
1. anemia
2. nutritional disorders
3. hormonal imbalances
4. fluid and body salt deficiencies
5. low grade infections
6. stress or anxiety

Anemia is caused by low levels of iron in blood. There are also many other causes of anemia. If you have a pale skin and nails which are not pink in color, you may have anemia

Nutritional disorders include, vitamin and mineral deficeincies,and most of them can be taken care of with a balanced diet and taking supplements if required.

Hormonal imbalances particularly thyroid ds - which would need to be investigated further and is treatable once diagnosed.

Fluid and salt disturbances would respond to taking at least 1.5 to 2 litres of water everyday and adequate salt and sugars in your daily diet.

Low grade infections of blood or intestines would present with mild weakness.

Avoid stress and take some over the counter pain relief medications - the symptoms should subside.

It would help to get an ECHO done.

I have tried to give an extensive answer, however please let me know if you need any other information.

Please click - ACCEPT if you find this helpful so that i get paid for my work and the deposit you have made is released. A bonus would be appreciated.

Best regards.

Dr Bhumika and 2 other Health Specialists are ready to help you